Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Update JadeKelly

Posted by AlexCanada on February 24, 2009, at 1:41:02

In reply to Re: Seroquel/Quetiapine daytime sedation?? myco, posted by JadeKelly on February 23, 2009, at 20:18:22

Hi, really tired right now came home recently late at night. Heading to bed soon. Thanks for all the responses in this thread and the other.

Seroquel hasn't been working too well. I had a lot of trouble falling asleep at even a slightly higher dose since my cut of the 100mg tablet wasn't perfect. so it would be 45mg one night and 55mg the next and it just doesn't seem to be cutting it plus i feel like my sex drive drove off a cliff and i dont feel as social anymore. i just feel a bit disconnected. it's strange. maybe it's all connected to a central ''cloudy feeling'' in my head.

ugh maybe this will all go away or perhaps i should give risperidal/risperidone another try because initially before 25mg parnate increase (from 20mg) it was working ''well'' enough but still had it's issues yet i would be able to feel better during the days instead of how i feel on the seroquel.

risperidal isn't meant to be that sedating though maybe it was mainly due to lower parnate. ill find out soon enough.


> Hi Adam,
>
> I agree. Take the full dose and take it as early as you can to fall asleep when you want. Allow an extra hour of sleep or so for first couple weeks. If that doesn't work you'll have to reduce to 25mg and add something else like melatonin.
>
> Good Luck!
>
> Jade


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:AlexCanada thread:881744
URL: http://www.dr-bob.org/babble/20090223/msgs/882110.html